Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Issues after surgery! Kinda regretting it



Recommended Posts

I had my surgery on November 12. At first everything was going smooth, speedy recovery and all. But after a while. I started having issues with keeping food down, it started feeling stuck in the top part of my stomach. Constant neasua everyday. Im also spitting up this white foam everyday as well... And now it causing me serious depression im scared i wont go back to normal. I have lost 65 pounds since the surgery but only reason why i dont eat much its impossible. Im sick of vomiting everyday or the stomach pain.

Share this post


Link to post
Share on other sites

Feeling better then getting worse doesn’t sound normal. Have you contacted your surgeon?

Share this post


Link to post
Share on other sites

8 minutes ago, Sweetiepie85 said:

Ive left messages waiting for them to get back with me

Ooh good. I have heard others on here suggest going back to the previous stage of food to see if that goes down better. Hopefully your doctor calls back soon though.

Share this post


Link to post
Share on other sites

Sorry you are going through this! I hope your surgeon gets back to you soon.

I started vomiting maybe day five? I had a swallow study to rule out a stricture. I had constant nausea for nearly 2 months (even taking anti-nausea meds), and vomiting several times a day. My surgeon said that some people are just more sensitive and it would go away. It eventually did. I haven’t vomited since, and weight loss is going well.

Are you keeping a food journal? Protein Shakes and anything with milk were triggers for me. Also, I had to be selective about which pills I took. I could not take them all (even spaced apart and with food) because I would vomit them right back up. Anything you can report to your surgeon about timing, foods, meds, supplements, amounts, etc. might be helpful.

You will get through this, hang in there and hopefully it will go away or you will have answers soon!

Share this post


Link to post
Share on other sites

Sounds like the foamies. Combination of pain across your chest (restriction), hacking cough, feeling like something is stuck, spitting up a lot of foamy saliva &/ or regurgitating a little food (bubbles up not a heaving vomit). Usually you feel a lot better after it occurs.

A lot of us experience these symptoms at various times. I get them if I eat too fast, eat too much or eat food that is too dry & coarse. Try eating a little more slowly, hold off on having ‘just one more bite’, eat until you’ve had enough not full, keep your food moist (add gravy, sauce, etc. if needed) & avoid coarse & fibrous foods for a while & see if that helps.

Multi Vitamins used to make me nauseous every day too. Make sure you take them after you eat. If you take several, split up when you take them across the day. Try a different brand or different combinations . Vitamin A, C, D, E, K, Iron, Calcium, some Bs can cause nausea especially if you’re doubling up (e.g. taking iron & having iron in your multi vitamin).

But do speak with your surgeon &/or medical team to make sure there is nothing untoward happening. Hope you feel better soon.

Edited by Arabesque

Share this post


Link to post
Share on other sites

You definitely need to talk to your surgeon just to make sure.

But the white foam is what we call here "the foamies" and it happens when you eat too much at one time or if you eat something your new stomach doesn't like.

For example, I'm 3 year post-sleeve but still can't eat soft tortillas or bread or pork chops because of the density/texture. My stomach rejects those items.

Share this post


Link to post
Share on other sites

Reading your post is heartbreaking, so sorry you are going through that!

Have things started to ease? Did your surgeon contact you?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • HaseenS

      Has anyone had problems with the bariatric miltivitamin? I am struggling to get them down. If they don't make me throw up, they make me feel sick to my stomach!! Does anyone do something different when it comes to vitamins?
      · 1 reply
      1. Mo'Nique

        Vitamin patches work wonderful. They are some what expensive but the only thing I can use

    • Kris10_78

      Any tips on what I should have on hand the first week post op? 
      2 days away!!!!!
      Thanks
      · 0 replies
      1. This update has no replies.
    • Kaguragetshealthy_87

      What I've learned this last 2 weeks is consistent. That's I've been able to lose a pound here and there. This morning sucked it was 48 degrees but I am working on being consistent and sticking to it. Am perfectly sticking to it? Hell no but I'm working my ass off!
      · 0 replies
      1. This update has no replies.
    • newsam1154

      A bit frustrated with my surgeon's office currently. Feeling like they are leaving everyone in the dark about when surgeries will start again. Told one thing, then told to do another. GRRR! I just want to be scheduled already! 😫🤬
      · 0 replies
      1. This update has no replies.
    • Meganator

      I'm losing more than weight. Ran labs to prep for my annual exam and since my pre-op labs in September (sleeved 10/13), I've lost:
      39pts off my Total Cholesterol including... 29pts off LDL 33pts off Triglycerides 18pts off fasting glucose & almost normal range A1C is lower on low end of "pre-diabetic" range My surgeon does labs at 6 months, so this is cool info to have in the meantime!
      · 1 reply
      1. Kaguragetshealthy_87

        Good for you! 😀

  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×